Classification topologique des germes de formes logarithmiques génériques
Annales de l'Institut Fourier, Volume 39 (1989) no. 4, p. 909-927

We give the topological classification of codimension one holomorphic foliations singular at the origin of n , which admits a multiform first integral of the type f 1 1 ,...,f p p .

On établit la classification topologique des feuilletages holomorphes de codimension 1 singuliers à l’origine de n , admettant une intégrale première multiforme du type f 1 1 ,...,f p p .

@article{AIF_1989__39_4_909_0,
     author = {Paul, Emmanuel},
     title = {Classification topologique des germes de formes logarithmiques g\'en\'eriques},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {39},
     number = {4},
     year = {1989},
     pages = {909-927},
     doi = {10.5802/aif.1194},
     zbl = {0678.32006},
     mrnumber = {91h:32027},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1989__39_4_909_0}
}
Paul, Emmanuel. Classification topologique des germes de formes logarithmiques génériques. Annales de l'Institut Fourier, Volume 39 (1989) no. 4, pp. 909-927. doi : 10.5802/aif.1194. http://www.numdam.org/item/AIF_1989__39_4_909_0/

[1] C. Camacho, A. Lins Neto, The topology of integrable differentiable forms near a singularity, Publications Mathématiques de l'IHES, 55 (1982), 5-35. | Numdam | MR 84g:58017 | Zbl 0505.58026

[2] D. Cerveau, J. F. Mattei, Formes intégrables holomorphes singulières, S.M.F., Astérisque, n° 97 (1982). | MR 86f:58006 | Zbl 0545.32006

[3] Hamm, Lê Dung Trang, Un théorème de Zariski du type de Lefschetz, Ann. Sc. Ec. Norm. Sup., vol. 6 (1973), 317-366. | Numdam | MR 53 #5582 | Zbl 0276.14003

[4] H. Hironaka, Introduction to the theory of infinitely near singular points, Memorias de Mathematica del Instituto Jorge Juan Madrid, 28 (1974). | MR 53 #3349 | Zbl 0366.32007

[5] J. F. Mattei, R. Moussu, Holonomie et intégrales premières, Ann. Sc. Ec. Norm. Sup., 13 (1980), 469-523. | Numdam | MR 83b:58005 | Zbl 0458.32005

[6] E. Paul, Étude topologique des formes logarithmiques fermées, Invent. Math., 95 (1989), 395-420. | MR 90f:32023 | Zbl 0641.57013

[7] E. Paul, thèse, Toulouse (1987).

[8] J. Plante, Foliations with measure preserving holonomy, Ann. of Math., 102 (1975), 327-361. | MR 52 #11947 | Zbl 0314.57018

[9] S. Schwartzman, Asymptotic cycles, Ann. of Math., 66 (1957), 270-284. | MR 19,568i | Zbl 0207.22603

[10] A. Seidenberg, Reduction of singularities of the differentiable equation A dy = B dx, Amer. J. of Math., (1968), 248-269. | MR 36 #3762 | Zbl 0159.33303

[11] A. Van Den Essen, Reduction of singularities of the differentiable equation A dy + B dx = 0, Lectures notes in math., n° 712, 44-59, Springer-Verlag. | MR 82m:34007 | Zbl 0418.34008

[12] C. Camacho, N. H. Kuiper, J. Palis, The topology of Holomorphic Flows with Singularity, Publications Mathématiques de l'IHES, 48 (1978), 5-38. | Numdam | MR 80j:58045 | Zbl 0411.58018